# SDR DALA2016080405775

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 51,125 hours, 27,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SIDE OF FUSELAGE AFT OF C3 DOOR.  REPAIRED IAW ERA 549447-14.
